I had the full intention of coming on here tonight to write a post about being a week into the injections and about how they’d been going fairly well and I was getting used to the process etc.. and that IS still true, but tonight I did an injection into my lower thigh and I’m not sure what happened but my entire upper leg just started getting excruciating pain radiating throughout it, it felt like what I would imagine a broken thigh bone would feel like, I couldn’t speak or barely comprehend anything around me for several minutes. Reading up that’s not a normal side effect, I have emailed Imogen the Nurse to see if she has any insight. It makes it hard after something like that to even consider the fact that I have to do another one tomorrow and the next day etc.. I know this is probably a one-off, but holy hell was it a proper one, I injected around an hour and a half ago and I still can’t walk properly due to the residual pain. Fortunately?? it is the same leg where the weakness in my knee has been giving me more grief, I had to do a lot of compensation today to keep upright resulting in an odd gait and some limping, hopefully that comes right. Watch this space.. Still┬átrying to stay positive that I am on a treatment and it can only help te long-term result which is really what matters. Here are a couple of photos of me getting prepped up before this nasty injection tonight

Share This